# SDR CHQA201000198

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,985 hours, 20,740 cycles
- Engine: Allsn AE3007A
- Engine time: 22,335 hours, 20,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE AFT CENTER FLOORBOARD, THE AFT FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A WIRE PULLED FROM THE STRIP.  THE FLOOR PROXIMITY STRIP AT ROWS 17/18 WAS REPLACED PER EMB 145 AMM 33-50-12 WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
